Asymptotics of a class of pth-order nonlinear autoregressive processes
Criteria are derived for ergodicity and geometric ergodicity of a class of nonlinear pth-order autoregressive processes, which reformulate Tweedie's ones so that they fit our purpose better to improve and extend those results obtained earlier by Chan and Tong, Tjøstheim and others. It will be shown that the criteria in this paper are easily applicable to the linear or piecewise linear case so that some of the earlier results are consequences of our main results, and also show that these can be extended to the nonlinear cases as well.
Volume (Year): 40 (1998)
Issue (Month): 2 (September)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Bhattacharya, Rabi & Lee, Chanho, 1995. "On geometric ergodicity of nonlinear autoregressive models," Statistics & Probability Letters, Elsevier, vol. 22(4), pages 311-315, March.
- Tweedie, Richard L., 1975. "Sufficient conditions for ergodicity and recurrence of Markov chains on a general state space," Stochastic Processes and their Applications, Elsevier, vol. 3(4), pages 385-403, October.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:40:y:1998:i:2:p:171-177. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.